# SDR QXEA2021121300548

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 8,859 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ORIGINATING TEST OF PASSENGER EMERGENCY LIGHTS ONLY BACK 3/6 LIGHTS LIT UP ON CEILING. REMOVED FROM SERVICE. CYCLED A/C POWER PERFORMED OPS CHECK IAW E175 AMM 33-50-00-710-801-A EMERGENCY LIGHTS CHECK GOOD. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
